# SDR SWAA2018061122673

- Difficulty date: May 6, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 65545820A
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR LOWER HANDLE ASSIST STRAP FRAYED.  R&R ASSIST STRAP IAW SOPM.
